Minimality of passive scattering systems under cascade coupling
Doklady Akademii Nauk, Tome 311 (1990) no. 4, pp. 780-783
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_4_a1,
author = {{\DJ}o Cong Khanh},
title = {Minimality of passive scattering systems under cascade coupling},
journal = {Doklady Akademii Nauk},
pages = {780--783},
year = {1990},
volume = {311},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_4_a1/}
}
Đo Cong Khanh. Minimality of passive scattering systems under cascade coupling. Doklady Akademii Nauk, Tome 311 (1990) no. 4, pp. 780-783. http://geodesic.mathdoc.fr/item/DAN_1990_311_4_a1/